# SDR IPXA2021052169654

- Difficulty date: May 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: ABA7003501
- Condition: Corroded
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCAPT'S WINDSHIELD LOWER FRAME HAS CORROSION.REPAIRED CAPT'S WINDSHIELD LOWER FRAME IAW VT-SAA EA 011-5310-01-A9112 REV. I/R AND UPS EO MD11-5310-80419-A. (MINOR)
